| Model Number |
133S-MV-15-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Seroma (2069)
| Date of Event |
01/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a right side "deflated tissue expanders due to radiation".The device has been explanted.
Event or Problem Description
Healthcare professional reported right side "deflated tissue expanders due to radiation", "the tabs had ripped away from the body of the expander" and leaving the device implanted longer than labeling indicates.Physician additionally reported "tissue expander has biological fluid", "unknown how fluid filled tissue expander" and "possible defects in tissue expanders." the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation/ use error: observed an opening on radius assessed as surgical damage, observed an opening on insert assembly assessed as an unidentified (tear) opening (shell thickness within spec) ¿ other technical: observed a broken suture tab assessed as an unidentified (tear) opening and observed missing suture tab assessed as inconclusive.Additional observations: ¿ crease fold and wear abrasion observed inside the device.¿ red particles observed inside the device.¿ yellow particles observed the outside of the device.¿ observed thread to suture on suture tab.No further actions are required as the device was implanted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.